Please use this identifier to cite or link to this item:
Title: Impedance relations for differential antennas and single-ended counterparts
Authors: Zhang, Yue Ping
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2021
Source: Zhang, Y. P. (2021). Impedance relations for differential antennas and single-ended counterparts. IEEE Transactions On Antennas and Propagation, 70(2), 953-959.
Journal: IEEE Transactions on Antennas and Propagation
Abstract: The impedance parameters of a two-port network are employed to deduce the differential and common-mode as well as single-ended input impedances of a differential antenna. The relationships between these impedances are considered. It is shown that there exist simple quantitative relations, which may be used to determine one impedance from the other whose solution is already known. In addition, an important attempt is made to extend Booker's relation for differential complementary dipoles and slots to single-ended counterparts.
ISSN: 0018-926X
DOI: 10.1109/TAP.2021.3111346
Rights: © 2021 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

Updated on Dec 5, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.